# SDR 2005UALA00720

- Difficulty date: July 22, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 59,144 hours, 6,776 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7956323
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ZONE D AND E FLASHING ON AND OFF INFLIGHT.  SECURED LOOSE EMERG LIGHT CABLE CONNECTOR AT ZONE D & E.
